MAUDE Adverse Event Report: INSULET CORPORATION PODPAL; ADHESIVE

INSULET CORPORATION PODPAL; ADHESIVE
Model Number 40201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Skin Inflammation/ Irritation (4545)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.No lot release records were reviewed, as the product lot number was not provided.We are unable to determine if any product condition could have contributed to the reported event.
 
Event or Problem Description
A legal guardian (lg) reported that the patient experienced an alleged allergic skin reaction associated with use of a podpal adhesive while wearing a pod.The patient had been wearing the pod on the leg for an unknown duration of use.The event was reported retrospectively and was stated to have occurred in early june 2025.According to the lg, use of the podpal resulted in skin irritation characterized by redness and inflammation.The patient sought medical attention on (b)(6) 2025 during a routine healthcare provider appointment, during which the skin reaction was observed and discussed.The pod and podpal had been removed prior to the appointment due to discomfort during removal.No pod was worn at the time medical attention was sought.The healthcare provider prescribed topical treatment (triamcinolone acetonide cream).The diagnosis specific to the event was documented as an allergic reaction to adhesive.

Brand Name
PODPAL
Common Device Name
ADHESIVE
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25416950
Report Number3014585508-2026-33286
Device Sequence Number13165225
Product Code KGX
UDI-Device Identifier20385081120231
UDI-Public(01)20385081120231
Combination Product (Y/N)N
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number40201
Device Catalogue NumberPOD-X9-000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexFemale